MathSciNet Relay Station
MathSciNet bibliographic data
MR1444198 35J65 (35B45)
Chen, Wenxiong; Li, Congming Indefinite elliptic problems in a domain. Discrete Contin. Dynam. Systems 3 (1997), no. 3, 333–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement